×

zbMATH — the first resource for mathematics

An inverse function theorem in Frechet-spaces. (English) Zbl 0431.46032

MSC:
46G05 Derivatives of functions in infinite-dimensional spaces
46A04 Locally convex Fréchet spaces and (DF)-spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lojasiewicz, S, An example of a continuous injective polynomial map with nowhere dense range whose differential at each point is an isomorphism, Bull. acad. polon. sci., 24, No. 12, 1109-1111, (1976) · Zbl 0399.46016
[2] Moser, J, A new technique for the construction of solutions of nonlinear differential equations, (), 1824-1831 · Zbl 0104.30503
[3] Hamilton, R.S, The inverse function theorem of Nash and Moser, (1974), Cornell Univ, Preprint
[4] Sergeraert, F, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications, Ann. sci. ecol norm. sup. Sér. 4, 5, 599-660, (1972) · Zbl 0246.58006
[5] Jacobowitz, H, Implicit function theorems and isometric imbeddings, Ann. of math., 95, 191-225, (1972) · Zbl 0214.12904
[6] Hörmander, L, The boundary problems of physical geodesy, Arch. rational mech. anal., 62, No. 1, 1-52, (1976) · Zbl 0331.35020
[7] Zehnder, E, Generalized implicit function theorems with applications to some small divisor problems, I, Comm. pure appl. math., 28, 91-140, (1975) · Zbl 0309.58006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.